ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 22, 2020, Issue 1

Three Theorems on Vandermond Matrices


Artisevich, A. E. , Shabat, A. B.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.5-12
DOI 10.23671/VNC.2020.1.57532
 

The Decay Rate of the Solution to the Cauchy Problem for Doubly Nonlinear Parabolic Equation with Absortion


Besaeva, Z. V. , Tedeev, A. F.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.13-32
DOI 10.23671/VNC.2020.1.57535
 

About Some Properties of Similarly Homogeneous \(\mathbb {R}\)-Trees


Bulygin, A. I.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1.
DOI 10.23671/VNC.2020.1.57537
 

Hankel Determinant of Third Kind for Certain Subclass of Multivalent Analytic Functions


D. Vamshee Krishna ,  Shalini, D.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.43-48
DOI 10.23671/VNC.2020.1.57538
 

Stability of Impulse Systems of Two Linear Ito Differential Equations with Delay


Kadiev, R. I.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.49-65
DOI 10.23671/VNC.2020.1.57571
 

Topological Aspects Boron Triangular Nanotube and Boron-\(\alpha\) Nanotube


Hemavathi, P. S.  , Lokesha, V.  , Manjunath, M. ,  Reddy P. S. K. , Shruti, R.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.66-77
DOI 10.23671/VNC.2020.1.57585
 

On Irreducible Carpets of Additive Subgroups of Type \(G_2\) Over Fields of Characteristic \(p>0\)


Franchuk, S. K.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.78-84
DOI 10.23671/VNC.2020.1.57590
 

On Numerical Solution of Hypersingular Integral Equations of the First Kind


Khubezhty Sh. S.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1. P.85-92
DOI 10.23671/VNC.2020.1.57607
 

Abanin Alexander Vasil'evich (on his 65's anniversary)



Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 1.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт